Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stably reflexive modules and a lemma of Knudsen
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2014 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 397, 141-167 p.Article in journal (Refereed) Published
Abstract [en]

In his fundamental work on the stack (M) over bar (g,n) of stable n-pointed genus g curves, Finn F. Knudsen introduced the concept of a stably reflexive module in order to prove a key technical lemma. We propose an alternative definition and generalise the results in his appendix to [21]. Then we give a 'coordinate free' generalisation of his lemma, generalise a construction used in Knudsen's proof concerning versal families of pointed algebras, and show that Knudsen's stabilisation construction works for plane curve singularities. In addition we prove approximation theorems generalising Cohen-Macaulay approximation with stably reflexive modules in flat families. The generalisation is not covered (even in the closed fibres) by the Auslander-Buchweitz axioms.

Place, publisher, year, edition, pages
2014. Vol. 397, 141-167 p.
Keyword [en]
Stable curve, Cohen-Macaulay approximation, Versal deformation, Gorenstein dimension, Pointed singularity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-134718DOI: 10.1016/j.jalgebra.2013.08.024ISI: 000326552000009Scopus ID: 2-s2.0-84884371387OAI: oai:DiVA.org:kth-134718DiVA: diva2:668309
Note

QC 20131129

Available from: 2013-11-29 Created: 2013-11-28 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ile, Runar
By organisation
Mathematics (Dept.)
In the same journal
Journal of Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf